Affordable Access

Publisher Website

On a stochastic differential equation arising in a price impact model

Authors
Journal
Stochastic Processes and their Applications
0304-4149
Publisher
Elsevier
Volume
123
Issue
3
Identifiers
DOI: 10.1016/j.spa.2012.10.011
Keywords
  • Clark–Ocone Formula
  • Large Investor
  • Malliavin Derivative
  • Pareto Allocation
  • Price Impact
  • Sobolev Embedding
  • Stochastic Differential Equation
Disciplines
  • Mathematics

Abstract

Abstract We provide sufficient conditions for the existence and uniqueness of solutions to a stochastic differential equation which arises in the price impact model developed by Bank and Kramkov (2011) [1,2]. These conditions are stated as smoothness and boundedness requirements on utility functions or Malliavin differentiability of payoffs and endowments.

There are no comments yet on this publication. Be the first to share your thoughts.